TU Darmstadt / ULB / TUbiblio

Maxwell's Equations for Structures with Symmetries

Weiland, Thomas and Zagorodnov, Igor A. (2002):
Maxwell's Equations for Structures with Symmetries.
In: Journal of Computational Physics, 180 (1), pp. 297-912, [Article]

Item Type: Article
Erschienen: 2002
Creators: Weiland, Thomas and Zagorodnov, Igor A.
Title: Maxwell's Equations for Structures with Symmetries
Language: English
Journal or Publication Title: Journal of Computational Physics
Volume: 180
Number: 1
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
Date Deposited: 14 Mar 2016 16:44
Additional Information:

TEMF-Pub-DB TEMF000399

Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item